# SDR UALA2010110104056

- Difficulty date: October 31, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 58,727 hours, 21,576 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY FLOOR LIGHT STRIP INOP.  REPLACED AFT LAV EMERGENCY LIGHT STRIP, OPS CHECKED OK.
